# SDR DALA13005053213

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN UTILITY AREA FLOORBEAM BETWEEN FR 16-20 Y-254 UPPER FLANGE HOLES HAS CORROSION.  REMOVED DAMAGE IAW SRM 51-74-00.  DAMAGE MEASURES: AREA NR 1 L=1.8 W=1.2 D=.010, AREA NR 2 L=1.1 W=1.0 D=.015 NO LIMITS FOUND IN SRM.  REPAIRED FLOORBEAM Y-254 BETWEEN FR 16-20 IAW SRM 53-00-14 PARA 4.F. FIG 206.  REPAIR PARTS WT 3.02LBS.
